# SDR DHL9872643D

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Body  Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, CORROSION PRESENT AT SUPPORT RIBS FOR LT BODY FAIRING 3337.  REPALCED BRACKETS PER SRM 51-40-3, 3 BY 3 AND 3 BY 2.  N/R 3455.
